BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Propagation of Regularity and Positive Definiteness: a Constructive Approach

Participants in the publication
Jorge Buescu (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
António Paixão (Author)
Claudemir Oliveira (Author)

Scope
International

Refereeing
Yes

Date of Submisson/Request
2016-10-02
Date of Acceptance
2017-08-02
Date of Publication
2018-01-08

Institution
FACULDADE DE CIÊNCIAS DA UNIVERSIDADE DE LISBOA

Where published
Zeitschrift für Analysis und ihre Anwendungen

Publication Identifiers
ISSN - 0232-2064

Publisher
European Mathematical Publishing House

Volume
37
Number
1

Number of pages
24
Starting page
1
Last page
24

Document Identifiers
DOI - https://doi.org/10.4171/ZAA/1599
URL - http://dx.doi.org/10.4171/zaa/1599

Rankings
SCIMAGO Q2 (2018) - 0.724 - Analysis


Export

APA
Jorge Buescu, António Paixão, Claudemir Oliveira, (2018). Propagation of Regularity and Positive Definiteness: a Constructive Approach. Zeitschrift für Analysis und ihre Anwendungen, 37, 1-24. ISSN 0232-2064. eISSN . http://dx.doi.org/10.4171/zaa/1599

IEEE
Jorge Buescu, António Paixão, Claudemir Oliveira, "Propagation of Regularity and Positive Definiteness: a Constructive Approach" in Zeitschrift für Analysis und ihre Anwendungen, vol. 37, pp. 1-24, 2018. 10.4171/ZAA/1599

BIBTEX
@article{38086, author = {Jorge Buescu and António Paixão and Claudemir Oliveira}, title = {Propagation of Regularity and Positive Definiteness: a Constructive Approach}, journal = {Zeitschrift für Analysis und ihre Anwendungen}, year = 2018, pages = {1-24}, volume = 37 }